MAUDE Adverse Event Report: ST PAUL DELTEC GRIPPER PLUS SAFETY NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL DELTEC GRIPPER PLUS SAFETY NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-2961-24
Medical Device Problem Code Failure to Prime (1492)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device failed to prime during pre-use check.No patient injury was reported.
 
Additional Manufacturer Narrative
Operator of device: patient/consumer the product was returned for evaluation; as well as, two (2) pictures.One picture a top view of the product with a syringe connected; the other pictured showed a close-up of the luer showing an apparent inlet diameter reduction.All the complainant returned units were visually inspected at a distance of 12 in to 16 in under normal conditions of illumination.An hourglass was detected on the bonding between the tube in the luer, thus occlusion is confirmed.The device history record (dhr) review could not be performed because no lot number or serial number was provided.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).

Brand Name
DELTEC GRIPPER PLUS SAFETY NEEDLES
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
2-12-12 kitanagase-omotemachi,
minneapolis, MN 55442
MDR Report Key15397870
Report Number3012307300-2022-18554
Device Sequence Number6102650
Product Code FPA
UDI-Device Identifier10610586027697
UDI-Public10610586027697
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K021999
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number21-2961-24
Device Catalogue Number21-2961-24
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2022
Initial Report FDA Received Date09/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown